# SDR SWAA991682

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD AND ANOTHER AFT EMERGENCY FLASHLIGHTS FOUND ILLUMINATED.  REMOVED AND REPLACED BOTH FLASHLIGHT BATTERIES PER MM.
